# SDR SWAA2021081503572

- Difficulty date: July 21, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY CARGO TRACK AT B.S. 935; R.B.L. 14; W.L. 154. / REMOVED CORROSION ON ACB CARGO TRACK AT BS935 RBL14 IN A 1'X1' AREA; MAX DEPTH .036'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB CARGO TRACK AT BS887-947; RBL 14 PER SRM 51-40-05; SRM 51-40-02; AND DWG 147A7500
